Looking for martingales associated to a self-decomposable law

Type de document :
Article dans une revue
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2010, 15 (29), pp.932-961
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00657756
Contributeur : Philippe Macé <>
Soumis le : lundi 9 janvier 2012 - 11:00:49
Dernière modification le : lundi 9 janvier 2012 - 11:00:49

Identifiants

  • HAL Id : hal-00657756, version 1

Collections

Citation

M. Yor, F. Hirsch. Looking for martingales associated to a self-decomposable law. Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2010, 15 (29), pp.932-961. <hal-00657756>

Partager

Métriques

Consultations de la notice

43